# SDR MASA200500273

- Difficulty date: April 3, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 10,812 hours, 9,901 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2640 CLT HAD THE FWD EMERGENCY EXIT PROX LIGHTING INOP.  MAINTENANCE SECURED THE CONNECTION TO THE PROX LIGHTING ASSEMBLY.
